# SDR AALA201712129016

- Difficulty date: November 10, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367229500000
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION TO FLOOR PANEL 261XG BETWEEN FR 69 TO FR 71 AT LEFT BUTTLINE Y450 TO LEFT BUTTLINE Y794.3. REPLACED FLOOR PANEL 261XG BETWEEN FR 69 TO FR 71 AT LEFT BUTTLINE Y450 TO LEFT BUTTLINE Y794.3 PER A330 SRM 53-02-00-300-009 AND IRM 9701 REVISION G.
